de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Ideal MHD equations in terms of compressive Elsässer variables

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons104072

Marsch,  E.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;
Department Sun and Heliosphere, Max Planck Institute for Solar System Research, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Marsch, E., & Mangeney, A. (1987). Ideal MHD equations in terms of compressive Elsässer variables. Journal Geophysical Research, 92, 7363-7367.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-EA2E-A
Abstract
There is no abstract available